# SDR IPXA2017042416403

- Difficulty date: April 15, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,725 hours, 8,493 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: A57241993202
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT TWING FIXED LE FLANGE CRACKED ON INSIDE RADIUS AT INBD LE ADJACENT TO THE KRUEGER FLAP.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-21.
